Say Goodbye to Skin Care Product Pilling? πŸ‘‹πŸ½πŸ‘‹πŸ»πŸ‘‹πŸΎ

0 comments

Ever apply your favorite serum or moisturizer and see little white, scaly flakes or balls shortly after?Β  You're not alone! πŸ€—

Although many people attribute the dreaded skincare pilling to a specific ingredient (niacinamide anyone?), it is most commonly caused by either using too much product at one time, layering products incorrectly or failing to exfoliate your skin.

Products should be used according to their directions - so if the bottle says 1-2 pumps of a serum stay within those guidelines. Excess product that fails to soak into your skin can sit on top of it, blocking entry for the new product and causing skincare pilling.Β  Be sure to apply your products sparingly and lightly by gently patting them into your skin. Avoid aggressive rubbing at all costs!Β πŸ™…πŸΎβ€β™€οΈ πŸ™…πŸΌβ€β™€οΈπŸ™…πŸ»β€β™€οΈ.

If layering your products, you should apply them in the correct order from lightest to heaviest. Make sure you apply your essences or light treatments/serums first, followed by your eye cream or gel and then a moisturizer, lip balm and SPF.Β  If you have the time, consider waiting a bit between each layer for the products to absorb.

Lastly, make sure that you cleanse and exfoliate your skin on a regular basis. For most people, 2-3 times per week is more than enough. Dead skin cells that haven't been exfoliated can interact with your product and cause pilling. Our Something Borrowed...Something BHA 2% Toner is a hydrating, light-weight, non-sticky way to exfoliate. πŸ’ž

Leave a comment

All blog comments are checked prior to publishing
The cookie settings on our website are set to 'allow all cookies' to give you the very best experience. Please click Accept Cookies to continue to use our site.
You have successfully subscribed!
You have successfully subscribed!